# SDR FDEA202303090396

- Difficulty date: March 9, 2023
- Submitted: March 9, 2023
- Operation: Air carrier
- Aircraft: N965FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27622
- Aircraft time: 46,172 hours, 18,825 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 144N50235
- Condition: Gouged
- Location: N/A
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN  -  SEAT TRACK BL0 IS DAMAGED IN 3 LOCATIONS : STA 920, STA 940 AND STA 977.  ACCOMPLISHED FEDEX EA# F-5310-T0373270: FUSELAGE - MAINFRAME - SEAT TRACK, BL0, STA   900-995, ALTERNATE FINISH
